10 doctors weighed in:

Albuterol gives my son a headache 2 hours after he has taken it, is this normal?

10 doctors weighed in
David Escobar
Family Medicine
5 doctors agree

In brief: Known side effect

Headaches are a known side effect that can happen when using inhaled albuterol.
However, if your son has asthma, the albuterol should really only be used as a "rescue" medication when having an attack; it should not be used for prolonged therapeutic purposes. If you have a concern with the medication, or which regimen your son should be on, please contact your pediatrician.

In brief: Known side effect

Headaches are a known side effect that can happen when using inhaled albuterol.
However, if your son has asthma, the albuterol should really only be used as a "rescue" medication when having an attack; it should not be used for prolonged therapeutic purposes. If you have a concern with the medication, or which regimen your son should be on, please contact your pediatrician.
David Escobar
David Escobar
Answer assisted by David Escobar, Medical Student
Thank
Dr. Maziar Rezvani
Internal Medicine - Allergy & Immunology
4 doctors agree

In brief: Sure

You might want to try levalbuterol.

In brief: Sure

You might want to try levalbuterol.
Dr. Maziar Rezvani
Dr. Maziar Rezvani
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
32 years in practice
9M people helped
Continue
108,000 doctors available
Read more answers from doctors